A 42-year-old female asked:
Disclaimer

why do i feel very weak and dizzy when i walk around or when i lay down. i get tired really fast?

1 doctor answer
Dr. Pamela Pappas
41 years experience Psychiatry
Many possibilities: There are many possibilities for such symptoms. Your info indicates you're on coumadin, (warfarin) which can cause bleeding, which can lead to anemia -- and result in weak, dizzy feelings. Please get medical attention asap to check your bleeding time and hemoglobin count, etc. Even if these are normal, you still need help with these potentially dangerous symptoms. Be well.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
If this is an acute: ...presentation, then proceed at once to the ER now please.
A 25-year-old female asked:
Dr. Robert Isaacs
38 years experience Family Medicine
Dengue and fatigue: It is not at all uncommon to feel tired, weak and even depressed after an attack of dengue fever. These symptoms can last for several weeks to even a ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Fatigue & pain: Both of these issues requires a MD visit and examination to determine causation and the need for treatment or not. Anemia or cardiovascular issues are ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month